Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

The Poisson equation in density fitting for the Kohn-Sham Coulomb problem

Manby, F. R., Knowles, Peter James and Lloyd, A. W. 2001. The Poisson equation in density fitting for the Kohn-Sham Coulomb problem. Journal of chemical physics 115 (20) , pp. 9144-9148. 10.1063/1.1414370

[img]
Preview
PDF
Download (63kB) | Preview

Abstract

A new density fitting approach to the Coulomb problem in Kohn–Sham and Hartree–Fock theory is introduced. Almost all of the 2- and 3-index repulsion integrals become simple overlap-like integrals, without approximation. The method is tested on numerous benchmark problems, which reveal that accuracy equal to or better than standard density fitting can be achieved with the evaluation of around a tenth of the number of Coulomb integrals. The scaling properties of the method are illustrated for polyalanine helices up to Ala16.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Chemistry
Additional Information: ------- Publisher's copyright requirements "Copyright (2004) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Tian, Y and Li, G and Shinar, J and Wang, N. L. and Cook, B A and Anderegg, J. W. and Constant, A. P. and Russell, A M and Snyder, John Evan (2004) Electrical transport in amorphous semiconducting AlMgB14 films. Applied Physics Letters , 85 (7). pp. 1181-1183. ISSN 10773118 (10.1063/1.1781738)and may be found at http://apl.aip.org/resource/1/applab/v85/i7/p1181_s1."
Publisher: American Institute of Physics
ISSN: 00219606
Last Modified: 04 Jun 2017 01:40
URI: http://orca.cardiff.ac.uk/id/eprint/1447

Citation Data

Cited 78 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item